# SDR CKSA97410

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, BS1241 LOWER KEEL BEAM PANEL CORRODED.  REPAIRED AS PER BOEING SRM 51-40-2. CORROSION TASK CARD NUMBER C53-100-01 PARTS 1 THRU 1D.  NON-ROUTINE TASK CARD NUMBER 107498.
